Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Top 10 Search Results for "Genvoya"

reset

Genvoya Isn’t The Miracle I Expected...anyone Else Having A Time With It And Switched To Another ART?

Genvoya Isn’t The Miracle I Expected...anyone Else Having A Time With It And Switched To Another ART?

Well unfortunately @@Genvoya is not what I expected. I have every side effect listed plus a few more. Here we go...insomnia, lack of appetite, nausea, headache, diarrhea, rash, worsening neuropathy, nightmares nightmares nightmares and this strange thing which makes my eyebrows tingle after I take the dang stuff. My ID Doc wants to switch me and of course she says she has never seen this with one of her patients...lucky me. My question is this: Anyone else have issues with @@Genvoya and have… read more

A myHIVteam Member said:

I was on Genvoya & got switched as I now have neuropathy quite bad. Had a test last week & was told by Dr. that I have carpal tunnel-2nd time around & have to have 2 operations to relieve this… read more

posted about 2 months ago

Anyone Here Of These HIV Monthly Injections? 🤔🤔

Anyone Here Of These HIV Monthly Injections? 🤔🤔

https://www.nature.com/articles/d41586-019-00721-w

A myHIVteam Member said:

I'm actually starting the injection next month, my doctor says is two injections one in each but chic lol, I let you know how it goes.

posted 20 days ago

Biktarvy - Anyone Getting Side Effects Or Bad Effects From It? It Gave Me Bad Energy Draining And Some Dizziness.

Biktarvy - Anyone Getting Side Effects Or Bad Effects From It? It Gave Me Bad Energy Draining And Some Dizziness.

Biktarvy - Anyone getting side effects or bad effects from it? It gave me bad energy draining and some dizziness
Previously, I was on Genvoya with practically no side effects for me, however my doctor suggested I switch to Biktarvy (for reasons of smaller pill and less toxicity)
However, I noticed the day after starting Biktarvy, I had pretty severe energy drainage in my body, and occurrences of dizziness.
I'm just wonder if anyone else has experienced any problems with Biktarvy? For me,… read more

A myHIVteam Member said:

I understand, I' m having the same problem,new doctor gave me Lyrica and Prednisone, hopefully it will work

posted 4 months ago

Do You Take *Genvoya*

Do You Take *Genvoya*

Butterfly50 would like to know...
Good morning I am reaching out to anyone. I've been taking Genvoya for a couple of months. I'm having something going on with my heart and I feel tried all the time. And I'm always depressed. I told my doctor and she refused to change my medication. So I'm asking if anyone that's taking this med. To let me know what kind of experience you have taking Genvoya. Thanks in Advance...Butterfly50

A myHIVteam Member said:

Been on twice....but i realy never felt great on any of them..8 yrs undetectable...cd4 count has never been high..around 500 or less....wishing use the best

posted about 2 months ago

Do You See Your Medication In The "Treatments A-Z" Link At The Top Of The Page?

Do You See Your Medication In The "Treatments A-Z" Link At The Top Of The Page?

If you click on the blue "Treatments A-Z" link at the top of the page and do NOT see your HIV medication listed, please let me know. I will send them off to the website to have them added.

A myHIVteam Member said:

Tivicay and Descovy here!!! Undetectable and high cd4 count!!!!

posted almost 3 years ago

Has Anyone Else Experienced Significant Weight Gain With Genvoya?

Has Anyone Else Experienced Significant Weight Gain With Genvoya?

I was previously on Atripla and my doc switched me to Genvoya at the beginning of last year. There was no reason to switch except Genvoya was the top one a day.

Since being on the new drug, I have gained a significant amount of weight. To the tune of 60 pounds. On top of that, I’ve experienced weird itching all over my body.

Has anyone else gone through this? I don’t want to be on this if this is a side effect.

A myHIVteam Member said:

I hear you and feel the same way!

posted 4 months ago

Anyone On Juluca Or Its Components Endurant And Tivicay?

Anyone On Juluca Or Its Components Endurant And Tivicay?

Is anyone out there on Juluca? Biktarvy is a definite NO as Genvoya almost killed me and my current two pill combo Prezcobix and Isentress has to go. Just been doing my research as my natural course was derailed by a nasty viral infection so I’m looking to get as much of these toxins out of my regimen and Juluca is the first with only 2. Thanks everyone💫

A myHIVteam Member said:

Thank you so much my friend as I feel trapped and after all these years, for the first time I find myself at a crossroad that only the father can help me to cross! I thank you for your prayers and… read more

posted about 3 years ago

Is It Medicine Side Effects

Is It Medicine Side Effects

It’s been two years I’m still disabled very hard for me to do anything long-term I’m wondering if my meBitary ismaking me weak I go to the doctor on December 14 should I insist he try me on a different medicine and if he don’t should I get a different doctors opinion I’m tired of being disabled I want my life back or am all ways be disable

A myHIVteam Member said:

Thanks a lot sending hugs 🤗

posted 3 days ago

Meds

Meds

Do the meds actually make you feel normal without heaches fatigue etc when undetectable. And I don’t mean med side effects. Just overall health

A myHIVteam Member said:

I'm going on 5 yrs diagnosed I have fatigue I just want to sleep but I have other health issues and on 21 meds a day

posted about 2 months ago

What Medication Do You Take?

What Medication Do You Take?

So, I ask this because it lets us all know about other medications available and reviews on them. I understand everyone is different and side effects may vary, but I'm asking specifically about your experience with the medication. Thank you for sharing/responding and have a blessed day.

P.S. - Does anyone know if there any HIV medications that have weight loss as a side effect?!

1. What HIV medication do you take
2. How do you like it/ How well does it work?
3. Side Effects?
4. Would you… read more

A myHIVteam Member said:

I was on Biktarvy my dr just switched me to Dovato due to he was worried of my kidneys just started it so i am getting Diahreria but its starting to slow down a week later.. Biktarvy i seemed to be… read more

posted 4 months ago